MathSciNet Relay Station
MathSciNet bibliographic data
MR2045834 42B20 (35J15 42B25 47F05)
Yan, Lixin Littlewood-Paley functions associated to second order elliptic operators. Math. Z. 246 (2004), no. 4, 655–666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement